MathSciNet Relay Station
MathSciNet bibliographic data
MR1664778 (2001c:53065) 53C30 (53C40)
Berndt, Jürgen Homogeneous hypersurfaces in hyperbolic spaces. Math. Z. 229 (1998), no. 4, 589–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement